# SDR SWAA2022032912704

- Difficulty date: September 12, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 43,308 hours, 22,161 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB INSPAR RIB ASSY AT STAB STA 120.30; 4TH VERTICAL STIFFENER CRACKED / REPAIRED LH VERTICAL STIFFENER ON LH HORIZONTAL STAB INPSAR RIB ASSY AT STAB 120.30 IAW SRM 55-10-09-2R-5 REPAIR 5
